# SDR SIMA20130403005

- Difficulty date: April 3, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 27,604 hours, 24,969 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2847 THE FLIGHT ATTENDANT REPORTED A STRONG CHEMICAL ODOR DURING FLIGHT IN THE FOWARD SECTION OF THE PASSENGER CABIN.  ALSO THE COCKPIT CREW REPORTED THE CAPTAIN’S FLASHLIGHT SMELLED LIKE ELECTRICAL BURNING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLIGHT ATTENDANT FLASHLIGHT IAW EMB-140 AMM 33-50-16.  REMOVED AND REPLACED THE CAPTAIN’S FLASHLIGHT PART NUMBER P2-07-0011-100 IAW EMB 140 AMM 25-60-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
